I cannot confirm anything without examination but it can be tinea versicolor. Tinea versicolor is caused by a fungus that lives in the skin of almost all adults. Factors that can cause the fungus to become more visible include high humidity and immune or hormone abnormalities. Treatment involves topical and oral antifungal medicines. Most cases of fungal infections respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine, ketaconazole and clotrimazole. You can consult a pharmacist and get any cream or lotion containing these ingredients. Some of them are Lamisil, Monistat derm, Mycelex, and Nizoral. If the symptoms persist then please consult a dermatologist.
I hope it helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.
I get sunspots too. I have got them from tanning at salons. I cannot confirm what it is or what you have but I pick up a product at my tanning salon called HALT (sun spot treatment with aloe adn unipertan) made by Norvell. I had them order it for me and it cost me only $14. You apply it 2 times a day and it can take a few weeks to work. It has helped me in the past.
my doctor perscribed me to terbinafine orals at 250mg once a day for 2 weeks. I have read that this does not work on versicolor is this true?
Terbinafine oral is not effective against tinea versicolor. However Terbinafine solution (Lamisil) is quite effective in treatment of tinea versicolor. Please discuss this with your doctor and you can get prescribed oral treatment like itraconazole, ketoconazole or fluconazole.
I hope it helps. Take care and please do keep us posted in case you have any additional doubts. Kind regards.